BibTeX record journals/dam/CaoJL19

download as .bib file

@article{DBLP:journals/dam/CaoJL19,
  author    = {Wenqin Cao and
               Emma Yu Jin and
               Zhicong Lin},
  title     = {Enumeration of inversion sequences avoiding triples of relations},
  journal   = {Discret. Appl. Math.},
  volume    = {260},
  pages     = {86--97},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.dam.2019.01.035},
  doi       = {10.1016/j.dam.2019.01.035},
  timestamp = {Thu, 20 Feb 2020 15:46:17 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/CaoJL19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics